# SDR DHL2005741510

- Difficulty date: April 14, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER UPPER SURFACE HAS A DENT.  CUT OUT DENT AT NR 4 SPOILER APPROX 2 INCHES DIA.  FABRICATED FILLER AN DOUBLER FROM .020 2024-T3 PO NR 9001310, BONDED FILLER AN DOUBLER, CURED AN CLEANED AN SEALED IAW B727 SRM 57-50-2 FIG 9 AN 51-40-20 FIG 30.
